Multiplication operators on special Riemann surfaces as models of
Doklady Akademii Nauk, Tome 302 (1988) no. 5, pp. 1068-1072
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_302_5_a9,
author = {D. V. Yakubovich},
title = {Multiplication operators on special {Riemann} surfaces as models of},
journal = {Doklady Akademii Nauk},
pages = {1068--1072},
year = {1988},
volume = {302},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_302_5_a9/}
}
D. V. Yakubovich. Multiplication operators on special Riemann surfaces as models of. Doklady Akademii Nauk, Tome 302 (1988) no. 5, pp. 1068-1072. http://geodesic.mathdoc.fr/item/DAN_1988_302_5_a9/